| Model Number |
BOST3215 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
09/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth location #10 was removed due to peri-implantitis.The patient presented with an abscess with localized edema.The implant was removed, and the site grafted with puros.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the item number and lot number were corrected/updated.
Event or Problem Description
Customer provided updated item# and lot# of the implant.